# SDR C77A20160329001

- Difficulty date: March 29, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N625CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 21,885 hours, 12,574 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 17063701011
- Condition: Cracked
- Location: Vertical Stab
- Part time: 21,885 hours, 12,574 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF THE RT VERTICAL STAB SKIN CRACK DAMAGE.  REF FIGURE 1 FOR DAMAGE LOCATION & DIMENSIONS.  REQUESTED PERMANENT REPAIR RELIEF & RECEIVED FROM ETD 2016-170-030649.  BECAUSE THE VERTICAL SKIN IS PSE & FCS, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED BY ENGINEERING AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION.  SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL BE ACCOMPLISHED ON EO E175-55MR-007.1 IAW ANAC DER FORM ATTACHED.  EXTERNAL DET WITH THRESHOLD OF 10,000 FC & INTERVAL OF 10,000 FC.  ACCOMPLISHMENT OF THIS REPAIR IS ON EO E175-55MR-007 UNDER WO 2048149.
